# SDR 05FDEA02740

- Difficulty date: September 2, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOLE BS 640 BUCKTAIL BEHIND INTERNAL FITTING BETWEEN STR 3L-4L.  REPAIRED HOLE, BS 640 BETWEEN STR 3L & 4L PER FED-EX EA. 7-5330-9226A.
